Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Profuse sweating, increases while in a meeting, doing something wrong, exercises. Treatment?

Hi, I have a problem with profuse sweating, my body feels like a boiler sometimes, It seems that everytime I
have a meeting, or am rushed, or try to do anything a little pysical, or get confronted with doing something wrong,etc I start to sweat profusely from the forehead, neck, behind the ears etc. My doctor can't seem to figure this one out.
Do you have any suggestions? I know a lot of it is stress, but is there anything I can take or do for this? Thanks, Phil
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query.
Its mainly anxiety related and your anxiousness regarding the disease is making the condition more worse.
Please calm yourself, apply dusting powder.
this will absorb the sweat.
If there is sweating even from hands and it is troubling you, you can use aldry lotion.
Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor